MathSciNet Relay Station
MathSciNet bibliographic data
MR2106411 26B05 (26B10 39A10)
Bohner, Martin; Guseinov, Gusein Sh. Partial differentiation on time scales. Dynam. Systems Appl. 13 (2004), no. 3-4, 351–379.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement